INVESTMENT CYCLES, STRATEGIC DELAY, AND SELF‐REVERSING CASCADES*
James Peck and
Huanxing Yang
International Economic Review, 2011, vol. 52, issue 1, 259-280
Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (3)
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ier:iecrev:v:52:y:2011:i:1:p:259-280
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0020-6598
Access Statistics for this article
International Economic Review is currently edited by Harold L. Cole
More articles in International Economic Review from Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association 160 McNeil Building, 3718 Locust Walk, Philadelphia, PA 19104-6297. Contact information at EDIRC.
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing () and ().